# SDR SWAA950147

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21448
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL VISIT FOR SKIN LAP INSPECTION, FOUND CRACK INDICATIONS AT BS 276, 277, 286, 287, 380, 381,  400, 401, 410, 411, 420, 421, 430, 440, 441, 450, 460, 470, 471, 480, 491, 500, 500+10, 500+11, 500A, 500A+1, 500B, 500B+1, AND 510, AT STRINGER 10L.  REPAIRED PER TRAMCO EWO 95-0115.
